Ein elementarer Beweis der Kreisaxiome der hyperbolischen Geometrie

Strommer, Gyula: Ein elementarer Beweis der Kreisaxiome der hyperbolischen Geometrie. Acta scientiarum mathematicarum, (22) 3-4. pp. 190-195. (1961)

[img] Cikk, tanulmány, mű
math_022_fasc_003_004_190-195.pdf

Download (837kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1961
Volume: 22
Number: 3-4
Page Range: pp. 190-195
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 195. p. és a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 09. 13:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/13932

Actions (login required)

View Item View Item